Skip to content

Research at St Andrews

Periodic solutions of a Lotka-Volterra type multi-species population model with time delays

Research output: Contribution to journalArticle

DOI

Author(s)

Rui Xu, M. A. J. Chaplain, F. A. Davidson

School/Research organisations

Abstract

A delayed periodic Lotka-Volterra type population model with m predators and n preys is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory and by constructing suitable Lyapunov functionals, sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the model. Numerical simulation is presented to illustrate the feasibility of our main results.
Close

Details

Original languageEnglish
Pages (from-to)911-927
Number of pages17
JournalMathematische Nachrichten
Volume279
Issue number8
DOIs
Publication statusPublished - 2006

    Research areas

  • Periodic solution, Lyapunov functional, Global stability, Time delay

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. A mathematical framework for modelling the metastatic spread of cancer

    Franssen, L. C., Lorenzi, T., Burgess, A. & Chaplain, M. A. J., 22 Mar 2019, In : Bulletin of Mathematical Biology. First Online, 46 p.

    Research output: Contribution to journalArticle

  2. Dissipative particle dynamics simulation of critical pore size in a lipid bilayer membrane

    Bowman, C., Chaplain, M. & Matzavinos, A., 6 Mar 2019, In : Royal Society Open Science. 6, 3, 9 p.

    Research output: Contribution to journalArticle

  3. Blackboard-to-bedside: a mathematical modeling bottom-up approach towards personalized cancer treatments

    Hamis, S., Powathil, G. & Chaplain, M. A. J., 11 Feb 2019, In : JCO Clinical Cancer Informatics. 2019, 3, 11 p.

    Research output: Contribution to journalReview article

Related by journal

  1. Average distances between points in graph-directed self-similar fractals

    Olsen, L. & Richardson, A., 27 Aug 2018, In : Mathematische Nachrichten. Early View, 25 p.

    Research output: Contribution to journalArticle

  2. First and second moments for self-similar couplings and Wasserstein distances

    Fraser, J. M., 2015, In : Mathematische Nachrichten. 288, p. 2028-2041.

    Research output: Contribution to journalArticle

  3. Mixed Hodge structures and equivariant sheaves on the projective plane

    Penacchio, O., Mar 2011, In : Mathematische Nachrichten. 284, 4, p. 526-542 17 p.

    Research output: Contribution to journalArticle

ID: 206437586

Top